# SDR R61A201306160542

- Difficulty date: June 16, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 23,169 hours, 15,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L1 DOOR ARM/DISARM SIGN DOES NOT LINE UP WHEN DOOR IS SHUT.  MX REMOVED DEBRIS FROM THE L1 DOOR ARM/DISARM INDICATOR LINKAGE IAW AMM AND OPS CHECKED GOOD.
